# SDR YYFA20130701001

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 76,835 hours, 34,203 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE INTERMITENT.
